# SDR DALA2025011300265

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON FWD BULKHEAD OF LH WHEEL WELL BTW STA Y737 AND X=18 TO X=30 (UNDER SLANT PANELS). SUMMARY OF NRC 00140: CORROSION LEVEL 2. CORROSION ON FWD BULKHEAD OF LH WHEELL WELL BTW STA Y737 AND X=18 TO X=30 (UNDER SLANT PANELS) WAS REPAIRED PER PRI 622787-14 REV 3 AND ER/A 622787-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-622787 ADDED FOR AC 9544. (LP #0753504)
